MAUDE Adverse Event Report: BD (SUZHOU) BD NEXIVA DIFFUSICS 20G X 1.00 IN; INTRAVASCULAR CATHETER

BD (SUZHOU) BD NEXIVA DIFFUSICS 20G X 1.00 IN; INTRAVASCULAR CATHETER
Catalog Number 383592
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics 20g x 1.00 in catheter broke/separated after placement.It was reported by the customer that the inserting the diffusics catheter into patient and pulling out the needle that the catheter split in the patient.Verbatim: (b)(6) reported after inserting the diffusics catheter into patient and pulling out the needle that the catheter split in the patient (due to the pooling of blood underneath the skin.She did not re-insert the needle.(b)(6) said this happened several times and replaced the catheter.She decided to save the catheter and report it.She said it happened with both 20g and 22g diffusics.
 
Event or Problem Description
No additional information received.
 
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEXIVA DIFFUSICS 20G X 1.00 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18454740
Report Number2243072-2024-00005
Device Sequence Number3166475
Product Code FOZ
UDI-Device Identifier30382903835929
UDI-Public(01)30382903835929
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383592
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown